# SDR ASAA2016051016689

- Difficulty date: May 10, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 12,232 hours, 3,950 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1ST ATTEMPT ON APU START AFTER LANDING GOT AN APU FAULT LIGHT.  RAN QRH TURNED OFF APU SWITCH.  AFTER APPROX 3 MIN LIGHT EXTINGUISHED.  STARTED APU NORMALLY ON SECOND ATTEMPT.  ACFT GROUNDED.  FOUND FAULT 49-41254 LOGGED IN HISTORY.  FOLLOWED FIM 49-40 TASK 821, NO HISTORY 30 DAYS.  STARTED APU 3 TIMES, ALL STARTS GOOD. FAULT 49-41254 IN HISTORY ONLY.  NO CURRENT FAULTS.
